MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 610-2231411-01
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/25/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During internal inspection, the technician identified loose screws, a damaged side panel, board discoloration, and a broken pemnut consistent with impact damage.This is likely a contributing factor to the customer report and not consistent with typical use.Device history showed no prior service at zoll for this nine plus year old device.Several components were replaced, and cable connections reattached.The device was repaired and passed complete testing.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device displayed a "defib disabled" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24883152
Report Number1220908-2026-01369
Device Sequence Number18756995
Product Code MKJ
UDI-Device Identifier00847946004378
UDI-Public(01)00847946004378
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number610-2231411-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown